Asymptotic Periodicity of Primes Associated to Multigraded Modules

Research output: Contribution to journalArticle

Abstract

In this paper, we investigate the asymptotic behavior of the set of primes associated to a graded ring extension of Noetherian multigraded rings and modules, and prove that the periodicity occurs in a cone. We also prove the same asymptotic behavior of the grade. The previous known results on this subject are recovered as a special case.

Original languageEnglish
Pages (from-to)2769-2778
Number of pages10
JournalCommunications in Algebra
Volume42
Issue number6
DOIs
Publication statusPublished - Jun 2014
Externally publishedYes

Fingerprint

Associated Primes
Periodicity
Asymptotic Behavior
Module
Graded Ring
Noetherian Ring
Cone

Keywords

  • Associated prime
  • Cone
  • Grade
  • Module
  • Multigraded

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Asymptotic Periodicity of Primes Associated to Multigraded Modules. / Hayasaka, Futoshi.

In: Communications in Algebra, Vol. 42, No. 6, 06.2014, p. 2769-2778.

Research output: Contribution to journalArticle

@article{dbf517f474de423da288fdc027f86363,
title = "Asymptotic Periodicity of Primes Associated to Multigraded Modules",
abstract = "In this paper, we investigate the asymptotic behavior of the set of primes associated to a graded ring extension of Noetherian multigraded rings and modules, and prove that the periodicity occurs in a cone. We also prove the same asymptotic behavior of the grade. The previous known results on this subject are recovered as a special case.",
keywords = "Associated prime, Cone, Grade, Module, Multigraded",
author = "Futoshi Hayasaka",
year = "2014",
month = "6",
doi = "10.1080/00927872.2013.774407",
language = "English",
volume = "42",
pages = "2769--2778",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "6",

}

TY - JOUR

T1 - Asymptotic Periodicity of Primes Associated to Multigraded Modules

AU - Hayasaka, Futoshi

PY - 2014/6

Y1 - 2014/6

N2 - In this paper, we investigate the asymptotic behavior of the set of primes associated to a graded ring extension of Noetherian multigraded rings and modules, and prove that the periodicity occurs in a cone. We also prove the same asymptotic behavior of the grade. The previous known results on this subject are recovered as a special case.

AB - In this paper, we investigate the asymptotic behavior of the set of primes associated to a graded ring extension of Noetherian multigraded rings and modules, and prove that the periodicity occurs in a cone. We also prove the same asymptotic behavior of the grade. The previous known results on this subject are recovered as a special case.

KW - Associated prime

KW - Cone

KW - Grade

KW - Module

KW - Multigraded

UR - http://www.scopus.com/inward/record.url?scp=84893434999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893434999&partnerID=8YFLogxK

U2 - 10.1080/00927872.2013.774407

DO - 10.1080/00927872.2013.774407

M3 - Article

AN - SCOPUS:84893434999

VL - 42

SP - 2769

EP - 2778

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 6

ER -